Sébastien Boucksom ; Simone Diverio - A note on Lang's conjecture for quotients of bounded domains

epiga:6050 - Épijournal de Géométrie Algébrique, March 25, 2021, Volume 5 - https://doi.org/10.46298/epiga.2021.volume5.6050
A note on Lang's conjecture for quotients of bounded domains

Authors: Sébastien Boucksom ; Simone Diverio

    It was conjectured by Lang that a complex projective manifold is Kobayashi hyperbolic if and only if it is of general type together with all of its subvarieties. We verify this conjecture for projective manifolds whose universal cover carries a bounded, strictly plurisubharmonic function. This includes in particular compact free quotients of bounded domains.

    Volume: Volume 5
    Published on: March 25, 2021
    Accepted on: March 25, 2021
    Submitted on: January 24, 2020
    Keywords: Mathematics - Complex Variables,Mathematics - Algebraic Geometry,32Q15 (Primary), 32Q05 (Secondary)
      Source : OpenAIRE Graph
    • Foliations and algebraic geometry; Funder: French National Research Agency (ANR); Code: ANR-16-CE40-0008

    Linked publications - datasets - softwares

    Source : ScholeXplorer IsRelatedTo ARXIV 1808.01854
    Source : ScholeXplorer IsRelatedTo DOI 10.1215/00127094-2021-0041
    Source : ScholeXplorer IsRelatedTo DOI 10.48550/arxiv.1808.01854
    • 10.1215/00127094-2021-0041
    • 10.1215/00127094-2021-0041
    • 10.48550/arxiv.1808.01854
    • 1808.01854
    Quasi-projective manifolds with negative holomorphic sectional curvature

    1 Document citing this article

    Consultation statistics

    This page has been seen 548 times.
    This article's PDF has been downloaded 512 times.